A class action lawsuit has been filed against Wyeth and several other makers of the heart drug amiodarone on behalf of patients and their families. The suit alleges that there has been a scheme by drug makers for the past 20 years to pressure physicians to prescribe the drug for unapproved uses while concealing and downplaying its risks. The suit further claims that the highly toxic drug continues to be prescribed to millions of patients nationwide without the detailed consumer warnings promised by the U.S. Food and Drug Administration more than a year ago.
Register your Amiodarone Case
If you feel you qualify for damages or remedies that might be awarded in a this class action please click here to fill in our form to submit your complaint.
Please see our support group on FB named STOP AMIODARONE - Share your stories, get involved in our Twitter Tuesday blast (where we send tweets, FB messages to different organizations to make them aware of the dangers of Amiodarone), see if you can be a part of a Class Action lawsuit. Unfortunately, we have over 1600 members. Thank you.
Posted by Misty nunez
My dad was given 3 bolus of amiodarone and then pill form. He is now in a rehab because he can't walk he shakes like Parkinson's and hallucinating all day and night his Vision is blurry and he sees halos he won't eat or drink and he was fine prior to using this drug
Posted by ronald smith
my dr. suddenly retired after prescribing me this drug , wasn't long maybe 3 weeks after taking it ,oral 400mg , I started shaking with the slightest bit of excitement , my hands , head , and walking became un stable and more difficult , I am an avid bike rider daily , so the only respritory probs I expierenced was a labored shake y ex-hale , only other thing is sun induced skin blemishes , the shaking is horrendous , along with the sluggish wobbly walking , I suspected it was the problem and cut the dose in half 6 months ago , to 20mg , the probs have somewhat maybe 30% gotton better , I stopped this drug 2 days ago , and hope everything eventually goes back to normal , the dr. was treating me for a-fib , and I am really pissed off ,
Posted by Ohio
My husband died January 25, 2017, He was put on Amiodarone January 2016 and then taken off of it in April . We were not told that this medicine will stay in your body for 3 months after you are taken off. He started having problems in July 2016 and had a terrible cough. He was put back on Amiodarnone by IV at the hospital and after that he was put back on the pil inl August and in January had to be on oxygen an died January 25, 2017. It has been documented in his hospital records that his death was a result of the amiodarone. The Amiodarone destroyed his lungs.
Posted by Albert Martinez
I was prescribed amiodarone and took this medication for 6 month. My vision, voluntary muscles control, arec damage.i
Posted by Nick JC
I was Misdiagnosed put thru unnecessary procedure and loaded with amiodarone by incompetent Med personnel thereon after
1.Destructive thyroiditis AIT Type II To be on thyroid hormone therapy for life
2. Peripheral Nueropathy
Void of normal use of hand to write and feet to drive
3. CNS, Gastro and Ocular impairments
left with Basal Ganglia Dysfunction tremors
Posted by vernell williams
I have suffered from cirrhosis of liver heart and renal failure placed on dialysis 015 I rec heart and kidney transplant
Posted by Alice Morales
My husband was treated with Amiodoron in November 2005 for AFib. He died of lung toxicity in April 2006.
Posted by Oklahoma
On Amiodarone from a year and half. My health went steadily down hill until I was hospitalized. The cardiologist NEVER took an x-ray after the initial one or it would have shown the interstial tissue growth. I have been a whole year trying to regain my health. My Pulmonologist states I probably will never have all my lung capacity back. I am trying to wean myself from using oxygen.
Posted by Alabama
My father started taking Amiodarone in 2009 for Atrial Fibrillation. He was in the hospital 4 times since January 2012 with what was originally diagnosed a pneumonia. In June while in ICU at Trinity Medical Center in Bham, his doctors determined that this was not pneumonia but the side affects of Amiodarone. He recovered briefly but returned to the hospital in late June and passed away on July 5th, 2012.
Posted by Wisconsin
I have lost approx 50% of my lung capacity and had to retire early from my job because I was too weak. I was making over 100K per year as a salesman.
Posted by Wisconsin
My father was given Amiodarone for a minor heart condition that was not life threatening. He was shortly thereafter diagnosed with pulmonary fibrosis and has since passed away. He has no genetic markers and no adverse environmental factors that would attribute to the fibrosis. He (before he died) and I strongly believe it was the Amiodarone.
Posted by Tennessee
We suffered the loss of our father! He was a great man and father and was married to my mother for 48 years. He was health conscious, had many more years to live and didn't need to die this way.
Posted by North Carolina
The loss of my husband. Is that not loss enough? I have detailed records of all his treatment/doc apts/meds/hospitilizations/drugs/xrays. He died a horrible death - suffocating! I must be part of this class action suit!
Posted by Georgia
My mom was admitted to the hospital on 1/16/09. On 1/19/09, I was informed that she had cirrhosis of the liver due to the drug Amiodarone. My mom passed away on 2/20/09. My mom had so many side effects from Amiodarone. Some of the side effects she had such as: short memory lost, loss of appetite,weight loss,coldness,cough,loss of coordination and many others. I feel if my mom had not been given Amiodarone she would still be with us today.
Posted by Ohio
My mother lost her husband of 49 years and my brother and I lost our father. He was 69 years old. We believe with every inch of our being (as our dad did up to the day before he died) that it was a result of taking this drug.
Posted by Massachusetts
My Mother was placed on Amiodorone and has sustained fibrosis of her lungs which has severely limited her ability to live. She has been on Oxygen therapy and in just a few months, her lung capacity is one third of its volume. She has been hospitalized several times because of this. It has been documented in her hospital records that her condition is a result of the amiodorone.
Add Your Comment on This Issue
Request Legal Help
Please complete this form to request a review of your complaint by an attorney.
There is absolutely no cost to you to submit this form. Doing so places you under no obligations and does not establish an attorney-client relationship.
Receive our weekly newsletter from our sister publication LawyersandSettlements with the latest lawsuit news and legal information.